Integrable (1+1)-dimensional systems and the Riemann problem with a shift

L. V. Bogdanov, V. E. Zakharov

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We study (1+1)-dimensional integrable systems considering them as special cases of the more general (2+1)-dimensional systems. Using the non-local delta -problem approach in (2+1) dimensions, we show that the delta -problem with a shift and (for the decreasing solutions) the Riemann problem with a shift arise naturally in (1+1) dimensions. The Boussinesq equation and the first-order relativistically-invariant systems are investigated. The approach developed also allows us to investigate the structure of the continuous spectrum and the inverse scattering problem for an arbitrary-order ordinary differential operator on the infinite line.

Original languageEnglish
Article number004
Pages (from-to)817-835
Number of pages19
JournalInverse Problems
Issue number4
Publication statusPublished - 1994
Externally publishedYes


Dive into the research topics of 'Integrable (1+1)-dimensional systems and the Riemann problem with a shift'. Together they form a unique fingerprint.

Cite this